Author: Jie-min Zhan; Yok-sheung Li; Zhi Dong;

Title: Chebyshev finite spectral method with extended moving grids

Journal: APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION

Volume: 32

Page: 383 - 392

Year: 2011


Author: Weizhang Huang; Robert D. Russell;

Title: Adaptive Moving Mesh Methods

Journal: ADAPTIVE MOVING MESH METHODS SE Applied Mathematical Sciences

Volume: 174

Page: 1 - +

Year: 2011 SN 0066-5452 BN 978-1-4419-7915-5


Author: E. Aulisa; A. Cervone; S. Manservisi; P. Seshaiyer;

Title: A Multilevel Domain Decomposition Approach for Studying Coupled Flow Applications

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 319 - 341

Year: 2009